Jump to content

Katybug

Members
  • Content Count

    4,742
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Katybug

  • Rank
    Members
  • Birthday 11/29/1974

Profile Information

  • Gender
    Female

Recent Profile Visitors

5,557 profile views
  1. I see a neuro-opthamalogist and I have 20/20 vision but was having problems with blurriness when I would read for a while and then look up at the tv across the room, if I read for more than 15 minutes it would suddenly become blurry, etc.. He diagnosed me with convergence insufficiency and prescribed a $60 computer program that you do every other day for 7-8 minutes for several weeks. It helped tremendously. He said I may periodically have to redo the computer program. There was a prism type tool he used to slide up and down in front of my field of vision for each eye that triggered it to happ
  2. Have they tried doing a prednisone burst to see if it suppresses your symptoms?
  3. Thank you. It's nice to know there are many others experiencing the same thing I am. I'm sure I will learn a lot from being on here.

  4. I have received both flu and pneumonia vaccines in the last few years. I did not have any adverse effects from either one. (The pneumonia was not to be vaccinated to prevent infection. It was for a vaccine challenge to check how my Ig reacted.)
  5. I do experience this. My palms look like your's but my fingers do not become that red. Mine stay about the same as the coloring of my palms. This develops daily any time I am standing up. I will also experience some numbness if I keep my arms bent tightly for too long. I have to sleep with them fairly straight or the numbness and discoloration will occur. I have been checked Raynaud's and do not have that but I do have mild venous insufficiency in my arms and legs. That was diagnosed through Doppler studies conducted at my cardiologist's office. It has been attributed to my vascular tiss
  6. valiz- LDN is low dose naltrexone. I haven't had any poor effects on my sleep from the mestinon although I'm still on only one dose in the AM. I see the neuro at the end of the month and will likely increase the frequency after that.
  7. Interesting. I nurse a coffee or Coke when I need some vasoconstriction or for my migraine. But, as much as I like tea, it now makes me nauseous. I wonder if the vasodilation is why as my first presyncope symptom is usually nausea.
  8. Sue, How goes it with the Mestinon? I'm on it but it hasn't affected my bowels at all. I'm prone to diarrhea and my bowels moving too fast and this med hasn't caused anything to get worse. It does help me a bit with my hear rate for 2-4 hrs per dose. I'd like to hear how you do on it. I hope it's a good weather report! ☺ Katie
  9. My only suggestion is an evaluation for Ehlers Danlos Syndrome. Although you don't exactly describe a typical set of symptoms, it can have some strange presentations because it can affect any and all connective tissue which is 85% of the body. Two of my most debilitating EDS symptoms I have are chronic tendonitis and bursitis. I just saw a new rheumy last week and he said some of his EDS patients have "joint" pain just as severe as his RA patients specifically because of the tendonitis at the tendon attachments and the bursitis in the joints.
  10. I have constant tinnitus, actually all my life. When my tachycardia gets bad, I'm short of breath, or am overheated, it becomes pulsating. I think it's fairly common with POTS.
  11. Buckwheat pancakes are gluten free. Buckwheat is a pseudo grain and not anything to do with wheat at all. There are many buckwheat pancake recipes online if you Google.
  12. No I don't although I did as a kid. But, one thing that I know can cause this is when small amounts of cerebrospinal fluid leak down your throat. It's rare but can happen. I bring it up because of the prevalence of EDS in our population as it is somewhat more common in EDS patients especially those with Chiari.
  13. Wow! This is so interesting! I never made the link of progesterone being a precursor to aldosterone. But, I get Depo Provera shots and I feel terrible without them and I feel terrible on other forms of BC that are a mix with estrogen. I assumed it was the estrogen making me worse. But what if it's the progesterone allowing my body to make more aldosterone? Putting this on the list of questions for docs.
×
×
  • Create New...